# SDR NSVA2010120

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 249
- Aircraft time: 41,874 hours, 38,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHT OVER ROW 7 AND FLOOR LEVEL LIGHTS ON WITH SYSTEM ARMED.  REMOVED AND REPLACED NR 3 EMERGENCY POWER SUPPLY.
